# SDR FDEA200810094290

- Difficulty date: October 9, 2008
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 21,321 hours, 10,872 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 764067A
- Part serial: A104
- Condition: Failed
- Location: Nr 2
- Part time: 16,999 hours, 9,108 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 30 KTS DUE TO LOSS OF ALL ELECTRICAL POWER EXCEPT EMERGENCY POWER.  MULTIPLE PROBLEMS RELATED TO RAIN DRIPPING INTO  AVIONICS BAY.  REMOVED AND REPLACED NR 2 GCU AND ALL  ASSOCIATED SYSTEMS OPERATE NORMAL ON ACFT, MM 24-41-11-4 AND 24-41-00-0.
